# SDR SWAA2025100922710

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 27,705 hours, 14,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL AFT RIGHT EMERGENCY LIGHTS WOULD NOT TEST.   REMOVED AND REPLACED M1671 BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
